Repositorio de producción científica de la Universidad de Sevilla

The defining ideals of conjugacy classes of nilpotent matrices and a conjecture of Weyman

Opened Access The defining ideals of conjugacy classes of nilpotent matrices and a conjecture of Weyman

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Biagioli, Riccardo
Faridi, Sara
Rosas Celis, Mercedes Helena
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2008
Publicado en: International Mathematics Research Notices, 2008, 117-1-117-33.
Tipo de documento: Artículo
Resumen: Tanisaki introduced generating sets for the defining ideals of the schematic intersections of the closure of conjugacy classes of nilpotent matrices with the set of diagonal matrices. These ideals are naturally labeled by integer partitions. Given such a partition λ, we define several methods to produce a reduced generating set for the associated ideal Iλ. For particular shapes we find nice generating sets. By comparing our sets with some generating sets of Iλ arising from a work of Weyman, we find a counterexample to a related conjecture of Weyman.
Cita: Biagioli, R., Faridi, S. y Rosas Celis, M.H. (2008). The defining ideals of conjugacy classes of nilpotent matrices and a conjecture of Weyman. International Mathematics Research Notices, 2008, 117-1-117-33.
Tamaño: 229.7Kb
Formato: PDF

URI: http://hdl.handle.net/11441/46601

DOI: 10.1093/imrn/rnn117

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones